# SDR CALA2020022400475

- Difficulty date: February 19, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N875UA
- Make and model: Airbus A319-132
- Aircraft serial: 2200
- Aircraft time: 45,728 hours, 28,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA L2 DOOR SILL FR68 FOUND CORROSION REF NON-ROUTINE NO.9499861.   SPEC NO.A3NB-53-3-6187. L2 DOOR SILL REPLACED PER SRM 51-42-11 AND DWG D53480076. REF HAECO N/R GGL5186 FOR DETAILS OF WORK ACCOMPLISHED.
